I am a 29y/o mother of 3. I did breastfeed all of my children. Last year I found that my right breast began leaking blood. After gettong mammogram I had a ductoscopy. Everything was fine for about 6 months. Now in my right breast I have a blueish discharge. Can this be caused by medication? I am currently taking a pain medication that is almost the same color of blue? Also in my left breast i am having a creamy white/yellow discharge that seems to be thick. I have had NO bleeding just different discharges. What can this be from? Whats the next step for getting rid of this?
Most nipple discharges are caused by benign conditions.
Discharge from the breast, when nipples are squeezed,increases the Prolactin hormone level and the more you squeeze the nipple the more the discharge will continue.So,to get rid of the discharge,I would suggest to you to STOP squeezing the nipples.
This fluid can be many colors and consistency... green, gray, white, brown, blue and black. The blue or black discharge is even less suspicious and could be caused by benign conditions,such as cysts.
If you are on birth control pills or tranquilizers,you produce more prolactin that would result in nipple discharge.
If your nipple discharge is spontaneous and persistent,or if you are very worried about it, I think that it would be best to mention it to your physician to see if more investigation is needed.
Take care and best wishes...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.